Recent

% | $
Quotes you view appear here for quick access.

Optimer Pharmaceuticals, AŞ Message Board

  • kamoa_1 kamoa_1 Apr 3, 2011 7:54 PM Flag

    I see a troubling pattern...

    From OPTR...
    "• At the 200 mg/kg dose, of 10 animals 5 died acutely, and one additional female in the group showed LABORED BREATHING; …”

    From the FDA brief...
    "There was a case of study drug overdose in the fidaxomicin group followed by duodenal perforation (subject 003-137011).
    The next day after the overdose, on study day 4, the patient developed hypotension, anuria, RESPIRATORY FAILURE and required mechanical ventilation...”

    "The overall severity of GI hemorrhage appears to be somewhat greater in the fidaxomicin group. Two fidaxomicin patients stopped study drug due to GI hemorrhage and one patient in the fidaxomicin group died from GI hemorrhage.”

    fidaxomicin- patient 025008 died of gastrointestinal perforation
    fidaxomicin- patient 05022 died of RESPIRATORY FAILURE/megacolon (different patient that's mentioned above).

    "Plasma levels of fidaxomicin and its metabolite OP-1118 were higher in subjects in phase 3 trials than in healthy volunteers. Phase 3 trial subjects had levels of fidaxomicin and OP-1118 up to 237 ng/mL and 871 ng/mL, respectively…”

    "A possible explanation for these findings is that more severe CDAD may be associated with poor intestinal integrity and higher systemic absorption, leading to higher fidaxomicin plasma levels."

    Some words highlighted for emphasis.

    aloha,
    kamoa

    SortNewest  |  Oldest  |  Most Replied Expand all replies